# SDR ERA00002

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N569JA
- Make and model: Cvac 34031
- Aircraft serial: 69
- Engine: Allsn 501D13H
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Lever
- Part number: 24085571016
- Condition: Cracked
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR WOULD NOT RETRACT.  FOUND LEVER P/N 240-8557101-6 CRACKED.  THIS CRACKED LEVER WOULD NOT ALLOW THE NLG UPLOCK TO ACTUATE.
